# SDR SWAA2025061179863

- Difficulty date: June 9, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 60,008 hours, 40,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR THE EXIT ROW LIGHT ON THE BULKHEAD OF THE FOS EXIT ROW BROKE OFF.<[01] INSTALLED/SECURED EMERGENCY EXIT LIGHT COVER @RH OVER WING EXIT IAW AMM 33-51-03
